# SDR SWAA2021082636560

- Difficulty date: December 15, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 16,585 hours, 7,440 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING I/B LWR FIXED TRAILING EDGE PANEL LOOSE; L/H WING BRACKET ATTACH BUSHINGS WORN; #2 ENG AFT STRUT FAIRING HAS A CRACK ON FWD FACING WELL OF AFT FAIRING MOUNT. / REPLACED PANEL AND BRACKET
